# SDR DXTA2013010705235

- Difficulty date: January 6, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 9,866 hours, 7,941 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Seal
- Part number: 66416154
- Part serial: 66
- Condition: Leaking
- Location: Mlg
- Part time: 6,317 hours, 8,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT , AFTER GEAR AND FLAPS UP, RECEIVED AN UNSAFE GEAR INDICATION, RED LIGHT ON, THREE GREENS OUT, FOLLOWED SHORTLY BY A HYD PRESSURE ANNUNCIATOR AND STAB MISCOMPARE ANNUNCIATOR.  STAYED BELOW 200 KNOTS AT ALL TIMES.  RAN CHECKLISTS, RETURNED TO LAND AND GEAR AND FLAPS WORKED PROPERLY.  ACFT STAB SEEMED TO RETRIM AND ALL ANNUNCIATOR LIGHTS EXTINGUISHED.  LANDING WAS NORMAL AT 18,400 POUNDS.  NO SIGNS OF LEAKAGE.  HYD FLUID VOLUME IS NORMAL.   REMOVED THE LT OLEO FOR LEAKING AND REPLACED IAW MM 32-10-00.  LUBRICATED UPLOCK ROLLERS IAW MM 12-21-02.  LANDING GEAR OPERATIONAL CHECKED GOOD IAW MM 32-01-00.  2-POSITION HORIZONTAL STABILIZER SYS OPS CHECKED GOOD IAW MM 27-40-00.
